# SDR AALA202112204956

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,776 hours, 10,386 cycles
- System (JASC): 2540 · Lavatories
- Part: Guide
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMAGED AT LAVATORY 2F-1L. REPLACED GUIDE IN UPPER CORNER WITH NEW IAW CMM 25-45-80, OPS CHECK GOOD.
